홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(1998 / vol.1 / no.1)
A Survey for the Compressible Viscous Navier-Stokes Equations
Jae Ryong Kweon
Pages. 208-214     



In this note we summarize a regularity result for the whole Navier-Stokes equations
in terms of historic view, especially given by da Veiga([11],[13]).
A $L^p$-regularity estimate for the solution is given, and the proof is based on an
existence result for a linearized problem and the incompressible Stokes problem,
followed by the Schauder fixed point theory.



1. Stationary Navier-Stokes flows
2. Sketch of the proof
3. Other related papers



compressible viscous Navier-Stokes flows, Conservation equations, hyperbolic flow, Incompressible Stokes flows



35M10, 35Q30, 76N10